# SDR ASAA2022061738692

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,187 hours, 12,610 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT R1 WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES. CREW ATTEMPTED RESET BEFORE RETURNING TO GATE - NO HELP. WHCU BITE TEST LOGS WINDOW SENSOR FAIL WITH MULTIPLE OCCURENCES IN FLT HISTORY. SWITCHED TO SPARE SENSOR - BITE CK GOOD. ACCOMP SYS OPS CK PER B737-800 AMM 30-41-00, SYS OPS CKS NML. MARKED THE FAILED SENSOR POSITION AS INOP AT SWITCH S1079. GND VERIFICATION SUCCESSFUL.
